# SDR GTIA201401281140

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 30,714 hours, 14,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Part number: D5237198000600
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED AN AFT CARGO DOOR WARNING WITH NORMAL CABIN V/S.  R & R FRAME (32WV) & HANDLE (24WV) PROXIMITY SENSOR IAW AMM 52-71-12-000-002-A, 400-002-A.  OPS CHECKED GOOD.
